Zeitschrift für angewandte Mathematik und Physik

, Volume 59, Issue 1, pp 24–50

Infinite Töplitz–Lipschitz matrices and operators


DOI: 10.1007/s00033-006-6030-6

Cite this article as:
Eliasson, H.L. & Kuksin, S.B. Z. angew. Math. Phys. (2008) 59: 24. doi:10.1007/s00033-006-6030-6


We introduce a class of infinite matrices \({(A_{ss\prime}, s, s\prime \in \mathbb{Z}^d)}\) , which are asymptotically (as |s| + |s′| → ∞) close to Hankel–Töplitz matrices. We prove that this class forms an algebra, and that flow-maps of nonautonomous linear equations with coefficients from the class also belong to it.


Töplitz matrixHankel matrixinfinite matrixmatrix algebra

Copyright information

© Birkhaeuser 2007

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Paris 7ParisFrance
  2. 2.Department of Mathematics and the Maxwell Institute for Mathematical SciencesHeriot-Watt UniversityEdinburghScotland, UK
  3. 3.Steklov Institute of MathematicsMoscowRussia